# SDR SIMA200003901

- Difficulty date: February 8, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-145LR
- Aircraft serial: 145194
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202512
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4401 - DURING CLIMB, CREW REPORTED THE LAV SMOKE CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO ORD, LIGHT EXTINGUISHED DURING APPROACH.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RELEASED FOR FLIGHT.  NEXT FLIGHT SAME DISCREPANCY.  MAINTENANCE THEN REPLACED LAV COMPARTMENT SMOKE DETECTOR.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
